# SDR WWMA9600042

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307AE
- Make and model: Saab 340B
- Aircraft serial: 340B307
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 721112110
- Condition: Dirty
- Location: Lavatory
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

THE LAVATORY SMOKE LIGHT ILLUMINATED AT 100 KNOTS DURING TAKEOFF ROLL, THE CREW ABORTED THE TAKEOFF.  MAINTENANCE CLEANED THE LAVATORY SMOKE DETECTOR AND RETURNED THE AIRCRAFT TO SERVICE.
